Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 62, No. 2, 2005 · Contents

Journal Home

All Journals

ELibM Home



Reimund Rautmann and Vsevolod Solonnikov:
Helmholtz's vorticity transport equation with partial discretization in bounded 3-dimensional domains

A. Elmahi and D. Meskine:
Strongly nonlinear parabolic equations with natural growth terms and $L^{1}$ data in Orlicz spaces

Mourad Oudghiri and Mohamed Zohry:
Every nilpotent operator fails to determine the complete norm topology

L.P. Castro and F.-O. Speck:
Inversion of matrix convolution type operators with symmetry

Albert Ouedraogo and Oumar Traore:
Optimal control for a nonlinear population dynamics problem

Peter Beelen, Arnaldo Garcia and Henning Stichtenoth:
On ramification and genus of recursive towers

Publication date for this issue: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition